# SDR LR7A2010120100160

- Difficulty date: November 28, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 62,995 hours, 37,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 713
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SNOW REMOVAL OPS DAMAGE OCCURRED TO LT AFT FUSELAGE SKIN, FS713, WL175, LBL82.  REQUIRING MAJOR REPAIR.  REPAIRED IAW LAC MEA382-53-10-055.
